Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 13, Number 4

All articles in this issue are freely accessible.

Convergence and finite determination of formal CR mappings
M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild.
J. Amer. Math. Soc. 13 (2000), 697-723
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775734
Entire solutions of semilinear elliptic equations in $\mathbb{R}^{3}$ and a conjecture of De Giorgi
Luigi Ambrosio and Xavier Cabré.
J. Amer. Math. Soc. 13 (2000), 725-739
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 1775735
The “hot spots” conjecture for domains with two axes of symmetry
David Jerison and Nikolai Nadirashvili.
J. Amer. Math. Soc. 13 (2000), 741-772
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775736
The spectra of nonnegative integer matrices via formal power series
Ki Hang Kim, Nicholas S. Ormes and Fred W. Roush.
J. Amer. Math. Soc. 13 (2000), 773-806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775737
Higher rank case of Dwork’s conjecture
Daqing Wan.
J. Amer. Math. Soc. 13 (2000), 807-852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775738
Rank one case of Dwork’s conjecture
Daqing Wan.
J. Amer. Math. Soc. 13 (2000), 853-908
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775761
Linear algebraic groups and countable Borel equivalence relations
Scot Adams and Alexander S. Kechris.
J. Amer. Math. Soc. 13 (2000), 909-943
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775739
On the Brylinski-Kostant filtration
Anthony Joseph, Gail Letzter and Shmuel Zelikson.
J. Amer. Math. Soc. 13 (2000), 945-970
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775740
Topology of symplectomorphism groups of rational ruled surfaces
Miguel Abreu and Dusa McDuff.
J. Amer. Math. Soc. 13 (2000), 971-1009
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1775741
American Mathematical Society